Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sundaegirl

Veteran Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sundaegirl

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    England
  1. I have been on Dianette but the problem is most docs won't let you stay on it for more than 2 years. My experience was that it took months to wokr and severley aggravated my acne in the beginning. Then my skin cleared up and was perfect. Then time to stop and my skin became worse than before I stareted. It would only be good if you could stay on it longterm.
  2. Hi I've been on Yasmin for a couple of years which my doc told me to switch to after I was on Dianette. It took a while but my skin finally seems to have calmed down. Now I've been told its too risky for me to take the pill so I have to stop. I'm worried - coming off any pill seems like a major aggravation for skin,, has anyone come off this pill and did they break out?
  3. I cleared my skin with Dianette and it was fine but had to come off it. I switched to Yasmin which was ok for a while but now my hair looks like a chip pan been thrown on it and getting spots. Any one got any ideas. Its not an IB - I switched 6 months ago. Strangely its my hair thats bugging me more than skin - I loook like I just don't wash ever. Oh and I'm 39 years old and just had enough!
  4. Can't give advice but would be interested in replies, I switched from Dianette to Yasmin 6 months ago - everything was fine for 6 months and then sudenlly wham - greasy hair and spots again. Makes me think the Dianette was stored for 6 months, then ran out and the yasmin does not work
  5. Hi I have been taking dianette for nearly a year now. I don't have any problems with my skin now but I still come on the site occasionally because I'm conscious dianette is only a treatment and not a cure and I'll have to come off it soon. I'm guessing you're quite young as you're about to start uni. Well when I started the D my skin did get a lot worse and I think that might be the case with any pill because if you're sensitive to hormones thats what causes acne so in the short term you'll p
  6. HI You might want to look back at my old postings - I started taking Dianette in October and it broke me out really badly and I had the typical symptoms of being on a bill, sore boobs etc Then I forgot about it, at the end of April I suddenly realised I don't get anymore spots. So it does work, but takes about 6 months in my case. Well you know the saying one problem replaced by another, I kinda forgot about my skin. Well, sudenly realised hadn't worried about skin for a long time - no new
  7. Hi Sammy You sound exact the same as me. I've had bad pain in my leg as well which scares me, and yes the weight gain has been rubbish. I thought about it and its not worth it for me. My skin has been drier but I think thats just all the other stuff I've been putting on it and my hair is as greasy as ever. Last night my leg really hurt so didn't take my pill. It would be good to hear from other users though... I'm thinking of trying antibiotics instead and maybe a retin or something for t
  8. Hi I've been using Dianette for 4 months now - a week to go on 5th pack. Not impressed. I haven't got the peachy skin I'd hoped for, or even clear skin. It is worse. So I'm thinking of stopping, and losing the weight too! Has anyone had success after 4 months? If so was there an IB? I don't want to stop if I'm just about to turn a corner but at the minute am VERY VERY fed up with it!
  9. Lisa I can't say how it will be for you and don't want to put you off something that may work for you but I can tell you my experiences (I've been taking it for 4 months now). Like you I had mild/moderate acne but broke out badly enough round my period and am old enough to become fed up. Sometimes I was completely clear. Now I have nasty red marks where I broke out badly for 3 months. These won't go away. I got some duac after 3 months and around this time the spots stopped coming but the m
  10. I have been taking Dianette for about 4 months. I can only speak for myself but if I knew what I know now I wouldn't take it. I'm scared to stop cos don't want to break out badly. when I first started taking it it made my skin A LOT worse for abot 3 months. I went from cyclic flare ups to getting big painful spots every day. My doc said Dianette wouldnt' have caused it (!). I had to take duac to calm my skin down which it did. Not a spot for 4 weeks after that but my red marks looked awful
  11. Duac worked well for me, but will have to stop using it as I don't think my horrible red marks will ever fade when on it. Not sure if Dianette will ever work I don't want to stop cos I'm afraid of the skin reaction and also because I don't want to have gone all through this and not experience the good effects of it if they are just round the corner. I've been on it 4 months now and would like to see it work. How long has other people had to wait? So far it has made my skin A LOT WORSE. Th
  12. I've heard that BP causes/prolongs red marks. Is this really true? My backround is I was prescribed Dianette which made my face a whole lot worse so the doc then prescribed duac which worked like a treat (pretty certain its the duac not the dianette as if I stop using it my skin starts to get greasy again and now has a spot after only 2 days of not using it after NO spots for 6 weeks). The problem is I've got worse red marks than ever before - is this down to the BP in duac do you think? Or
  13. I'm on my 5th packet and not sure whether working or not. Doc gave me some duac to use as well and this seems to have been really good for clearing me up. Every time I try to stop using it (which I want to do because I thinnk its stopping my red marks from fading) my skin seems to get greasy again and this time only 2 days of not using it and I have a spot. So I think it is the duac which is keeping me clear not the Dianette.
  14. Sammy you're doctor sounds crazy to take you off after 6 months, it might not even have worked by then and you'll just end up with messed up skin and hormones. If your skin is sensitive to hormones it might break out again when you come off. Can you ask to see a specialist? Anna - good luck, my skin got worse after first starting dianette and about 3 months to settle down though not sure if that is the dianette working or the duac she prescribed on my last visit. Fingers crossed for you
  15. Hi there You might want to try a hormonal treatment. I am currently taking Dianette, and there might be others, not sure which ones are availbale in this country apart from Dianette but could be worth looking into. Good luck!
×